# SDR DALA2025110908155

- Difficulty date: November 7, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 8,378 hours, 2,019 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Eng Spinners
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE ON ENGINE BLEED.  DIRTY SOCK ODOR IN COCKPIT. TURNED ON APU BLEED, ODOR WENT AWAY.   REPLACED NR 1 AND 2 ENGINE SPINNERS AND FAN SHAFT COVER SEALS. (LP 8065770)
